Ravindranathan Thangadurai
Ravindranathan Thangadurai
Bestätigte E-Mail-Adresse bei hri.res.in - Startseite
Titel
Zitiert von
Zitiert von
Jahr
On the coefficients of cyclotomic polynomials
R Thangadurai
Cyclotomic fields and related topics (Pune, 1999), 311-322, 2000
602000
On short zero-sum subsequences II
WD Gao, QH Hou, WA Schmid, R Thangadurai
Integers 7 (1), Paper A21, 22 p., electronic only-Paper A21, 22 p …, 2007
382007
A variant of Davenport’s constant
R Thangadurai
Proceedings Mathematical Sciences 117 (2), 147-158, 2007
282007
On zero-sum sequences of prescribed length
W Gao, R Thangadurai
aequationes mathematicae 72 (3), 201-212, 2006
272006
A variant of Kemnitz conjecture
WD Gao, R Thangadurai
Journal of Combinatorial Theory, Series A 107 (1), 69-86, 2004
252004
Olson's constant for the group Zp⊕ Zp
WD Gao, IZ Ruzsa, R Thangadurai
Journal of Combinatorial Theory, Series A 107 (1), 49-67, 2004
192004
Distribution of residues modulo p
S Gun, F Luca, P Rath, B Sahu, R Thangadurai
ACTA ARITHMETICA-WARSZAWA- 129 (4), 325, 2007
182007
Gao’s conjecture on zerosum sequences
B Sury, R Thangadurai
Proceedings of the Indian Academy of Sciences-Mathematical Sciences 112 (3 …, 2002
172002
Non-canonical extensions of Erdos-Ginzburg-Ziv theorem
R Thangadurai
Integers 2, 1-14, 2002
172002
The Least Prime Congruent to One Modulo n
R Thangadurai, A Vatwani
The American Mathematical Monthly 118 (8), 737-742, 2011
162011
Quadratic non-residues versus primitive roots modulo p
F Luca, IE Shparlinski, R Thangadurai
JOURNAL-RAMANUJAN MATHEMATICAL SOCIETY 23 (1), 97, 2008
152008
Interplay between four conjectures on certain zero-sum problems
R Thangadurai
Expositiones Mathematicae 20 (3), 215-228, 2002
152002
On the structure ofp-zero-sum free sequences and its application to a variant of Erdös-Ginzburg-Ziv theorem
WD Gao, A Panigrahi, R Thangadurai
Proceedings of the Indian Academy of Sciences-Mathematical Sciences 115 (1 …, 2005
142005
New upper bounds for the Davenport and for the Erdős–Ginzburg–Ziv constants
MN Chintamani, BK Moriya, WD Gao, P Paul, R Thangadurai
Archiv der Mathematik 98 (2), 133-142, 2012
132012
On the structure of sequences with forbidden zero-sum subsequences
WD Gao, R Thangadurai
Colloquium Mathematicum 98, 213-222, 2003
132003
On a conjecture of Kemnitz
R Thangadurai
CR Math. Rep. Acad. Sci. Canada 23 (2), 39-45, 2001
132001
Liouville numbers and Schanuel’s conjecture
KS Kumar, R Thangadurai, M Waldschmidt
Archiv der Mathematik 102 (1), 59-70, 2014
122014
Distribution of quadratic non-residues which are not primitive roots
S Gun, B Ramakrishnan, B Sahu, R Thangadurai
Mathematica Bohemica 130 (4), 387-396, 2005
122005
THE CLASS NUMBER OF AND DIGITS OF 1/p
MR Murty, R Thangadurai
Proceedings of the American Mathematical Society, 1277-1289, 2011
112011
On the exact degree of ℚ (√ 𝕒₁,√ 𝕒₂,...,√ 𝕒_ {ℓ}) over ℚ
R Balasubramanian, F Luca, R Thangadurai
Proceedings of the American mathematical society 138 (7), 2283-2288, 2010
112010
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20